Dreamer (dream_on99) wrote in vaginapagina,
Dreamer
dream_on99
vaginapagina

Birth control causing depression?

I've been somewhat depressed lately, and I'm wondering if the birth control I'm using is having an effect (I'm on Yaz). There are other issues in my life which are definitely contributing (which I *do* plan on working on), but I'm still beginning to wonder if the BC is making things worse.

So, I'm thinking about going off the BC for awhile to see if the depression goes down. Has anyone else experienced this with Yaz, or other BC? Or experienced it with Yaz, and NOT other BC?

How long should I go off the pill for to know if BC is indeed the culprit?

I'm in the middle of a pack now. Should I finish this one, or just stop taking them now?


Thanks for any opinions!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 12 comments